DMGT

ISSN 1234-3099 (print version)

ISSN 2083-5892 (electronic version)

https://doi.org/10.7151/dmgt

Discussiones Mathematicae Graph Theory

IMPACT FACTOR 2018: 0.741

SCImago Journal Rank (SJR) 2018: 0.763

Rejection Rate (2018-2019): c. 84%

Discussiones Mathematicae Graph Theory

PDF

Discussiones Mathematicae Graph Theory 20(1) (2000) 155-159
DOI: 10.7151/dmgt.1115

SOME CONJECTURES ON PERFECT GRAPHS

Van Bang Le

Fachbereich Informatik, Universität Rostock
D-18051 Rostock, Germany
e-mail: le@informatik.uni-rostock.de

References

[1] C. Berge and V. Chvátal (eds.), Topics on Perfect Graphs, Ann. Discrete Math. 21 (North-Holland, Amsterdam, 1984).
[2] A. Brandstädt, V.B. Le and J.P. Spinrad, Graph Classes: A Survey (SIAM Monographs on Discrete Math. Appl. 3, Philadelphia, 1999).
[3] M.C. Golumbic, Algorithmic Graph Theory and Perfect Graphs (Academic Press, New York, 1980).
[4] T.R. Jensen and B. Toft, Graph Coloring Problems (John Wiley, New York, 1995).
[5] V.B. Le, Gallai graphs and anti-Gallai graphs, Discrete Math. 159 (1996) 179-189, doi: 10.1016/0012-365X(95)00109-A.
[6] L. Lovász, Normal hypergraphs and the perfect graph conjecture, Discrete Math. 2 (1972) 253-267, doi: 10.1016/0012-365X(72)90006-4.
[7] L. Sun, Two classes of perfect graphs, J. Combin. Theory (B) 53 (1991) 273-292, doi: 10.1016/0095-8956(91)90078-X.
[8] L.E. Trotter, Line perfect graphs, Math. Programming 12 (1977) 255-259, doi: 10.1007/BF01593791.

Received 17 September 1999